×

Found 1,875 Documents (Results 1–100)

100
MathJax

On type-2 fuzzy sets and type-2 fuzzy systems. (English. Russian original) Zbl 1475.93067

J. Math. Sci., New York 259, No. 3, 376-384 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 114-122 (2019).
MSC:  93C42 03E72
PDF BibTeX XML Cite
Full Text: DOI

Logical operations over fuzzy sets and relations in automaton interpretation. (English. Russian original) Zbl 1454.03072

Cybern. Syst. Anal. 56, No. 6, 1012-1020 (2020); translation from Kibern. Sist. Anal. 2020, No. 6, 175-183 (2020).
MSC:  03E72 68Q45 68T37
PDF BibTeX XML Cite
Full Text: DOI

Categories with negation. (English) Zbl 1462.08001

Srivastava, Ashish K. (ed.) et al., Categorical, homological and combinatorial methods in algebra. AMS special session in honor of S. K. Jain’s 80th birthday, Ohio State University, Columbus, Ohio, March 16–18, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 751, 221-270 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software